# SDR AMTA200600703

- Difficulty date: December 5, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N164AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1238
- Engine: Rroyce RB211524B4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL FLOORBOARD SUPPORTS AND INTERCOSTALS HAVE SURFACE CORROSION BETWEEN FS 297-389 AND RBL 2-89.  REF NR 4302, 4303, 4304, 4305, 4307, 4309, 4313, 4314, 4315, 4335, 4336.  ALL AREAS WITHIN LIMITS.  BLENDED, TREATED, AND PRIMED IAW SRM.  (K)
